Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fat Burner
Nov 14, 2012

i'm on nevirapine, tenofir and lamivudine but i'm putting on so much weight especially my lower tummy can i use fat burner slimming tea? will it interact with my drugs?

Response from Dr. Henry

I am skeptical about the actual long term benefit of many of the fat burning products (including teas) on the market --most claims are not backed up by data from well designed independent studies. That being said I generally would not be worried about a drug interaction with your HIV regimen though I would inform your HIV provider of what you are trying to she/he can monitor. KH



Previous
Metabolism Problems
Next
HIV Medicine Side Effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement